# SDR UALA2012102606148

- Difficulty date: October 24, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 62,232 hours, 23,249 cycles
- Engine: Iae V2527A5
- Engine time: 32,796 hours, 14,152 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V11294
- Condition: Leaking
- Location: Nr 1
- Part time: 32,796 hours, 14,152 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CONFIRMED INTERMITTENT OIL LEAK & LIGHT STREAKING AROUND ENGINE GEARBOX.  CONFERRED WITH SFOLM.  ENGINE CHANGE REQUIRED.  NO ACTIVE LEAKS ALLOWED.  REMOVED NR 1 ENGINE.
